# SDR QXEA200603002

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,986 hours, 13,162 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2410: POWER PLANT MESSAGE CAME ON DURING TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND FAULT CODE 132 IN CDS.  COMPLIED WITH AMM TASK 61-20-36-070-801. NO FURTHER FAULTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
